Authors: Abraham, Uri
Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Partition properties of ω1 compatible with CH
Journal: Fundamenta Mathematicae
Volume: 152
Issue: 2
First page: 165
Last page: 181
Issue Date: 1-Jan-1997
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm-152-2-165-181
Abstract: 
A combinatorial statement concerning ideals of countable subsets of ω1 is introduced and proved to be consistent with the Continuum Hypothesis. This statement implies the Suslin Hypothesis, that all (ω1,ω*1)-gaps are Hausdorff, and that every coherent sequence on ω1 either almost includes or is orthogonal to some uncountable subset of ω1.
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

50
checked on Jan 31, 2023

Page view(s)

18
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.